当前位置: 首页 > 师资队伍 > 教师队伍 > 教授 > 孙笑涛 >
孙笑涛

孙笑涛

职称:
教授
院系:
数学学院
电子邮箱:
xiaotaosun@tju.edu.cn
办公地点:
北洋园校区32教北侧楼306

研究方向

主要从事代数几何的研究

教育背景

1979.09 - 1983.06 湖南师范大学 学士
1986.09 - 1989.06 华东师范大学 硕士
1989.09 - 1992.06 中国科学院系统科学研究所 博士

工作经历

1983.07 - 1986.08 湖南师范大学数学系 助教
1992.07 - 1994.06 中国科学院数学研究所 博士后
1994.07 - 1996.01 中国科学院数学研究所 助理研究员
1996.01 - 2000.01 中国科学院数学研究所 副研究员
2000.01 - 今 中国科学院数学研究所 研究员
  -多次赴德国、意大利等国研究机构 访问学者
2012.06 - 今 中国科学院数学研究所 副所长
 

教学工作

开设课程
本科生高等代数、近世代数

科研工作

基金项目    
2000 - 2004 973项目“数论与代数几何” 参加人
 
 
2001 - 2004 基金委杰出青年基金项目“代数几何” 主持人
 
 
2002 - 2003/2003 - 2004 香港政府竞争指定用途(Earmarked)基金 主持人
2008 - 2011 基金委重点项目“代数几何” 参加人
 

主要荣誉

国家杰出青年基金获得者(2000);国务院政府特殊津贴;国家自然科学二等奖(2012);第十四届陈省身数学奖(2013)。

学术兼职

中国数学会常务理事;中法基础数学实验室(LIA)中方召集人(Scientific coordinator);中国科学,Algebra Colloquium,数学进展,Journal of Mathematical Study(JMS)学术期刊编委。

其它

发表论文

  • 1.(with H. Esnault) Stratified bundles and étale fundamental group, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) Vol. XIII (2014), 795-812

  • 2.Elliptic curves in moduli space of stable bundles. Pure Appl. Math. Q. 7 (2011), no. 4, Special Issue: In memory of Eckart Viehweg, 1761-1783.

  • 3.Stability of sheaves of locally closed and exact forms, Journal of Algebra, Vol. 324, No. 7, (2010), 1471-1482.

  • 4.Frobenius morphisms and semi-stable bundles, Algebraic Geometry in East Asia, Advanced Studies in Pure Mathematics, Vol. 60, (2010), 161--182

  • 5.(with Ngaiming Mok) Remarks on lines and minimal rational curves Sciences in China Series A: Mathematics, vol. 52, No.4 (2009) , 617-630

  • 6.Remarks on Gieseker's Degeneration and its Normalization AMS/IP Studies in Advanced Mathematics, vol. 42 (2008), 177-191.

  • 7.Direct images of bundles under Frobenius morphism, Invent. Math. 173 (2008), 427-447.

  • 8.(with H. Esnault and P.H. Hai) On Nori’s fundamental group scheme. Progress in Mathematics, Vol. 265 (2007) 377-398 Birkhauser Verlag Basel/Switzerland.

  • 9.Minimal rational curves on moduli spaces of stable bundles. Math. Ann. 331 (2005), no. 4, 925-937.

  • 10. Logarithmic heat projective operators, Comm. Algebra 33 (2005), no. 2, 425-454.

  • 11.(with I-Hsun Tsai) Hitchin's connection and differential operators with values in the determinant bundle. J. Differential Geom. 66 (2004), no. 2, 303—343

  • 12.Moduli spaces of SL(r)-bundles on singular irreducible curves. Asian J. Math. 7 (2003), no. 4, 609-625.

  • 13. (with S.-L. Tan and K. Zuo) Families of K3 surfaces over curves reaching the Arakelov-Yau type upper bounds and modularity, Math. Res. Lett. 10 (2003), no. 2-3, 323--342.

  • 14.Degeneration of SL(n)-bundles on a reducible curve. Algebraic geometry in East Asia (Kyoto, 2001), 29-243, World Sci. Publishing, River Edge, NJ, 2002.

  • 15.Degeneration of moduli spaces and generalized theta functions, J. Algebraic Geom. 9 (2000), no. 3, 459-527

  • 16. Remarks on semistability of G-bundles in positive characteristic, Compositio Math. 119 (1999), no. 1, 41-52.

  • 17.(with R. Huebl) Vector bundles on the projective line over a discrete valuation ring and the cohomology of canonical sheaves, Comm. Algebra 27 (1999), no. 7, 3513-3529.

  • 18.(with R. Huebl) On the cohomology of regular differential forms and dualizing sheaves, Proc. Amer. Math. Soc. 126 (1998), no. 7, 1931-1940.

  • 19.Ramifications on arithmetic schemes, J. Reine Angew. Math. 488 (1997), 37-54.

  • 20.On relative canonical sheaves of arithmetic surfaces, Math. Z. 223 (1996), no. 4, 709-723.

  • 21.A regularity theorem on birational morphisms, J. Algebra 178 (1995), no. 3, 919-927.

  • 22.Birational morphisms of regular schemes, Compositio Math. 91 (1994), no. 3, 325-339.

  • 23.On canonical fibrations of algebraic surfaces, Manuscripta Math. 83 (1994), no. 2, 161-169.

  • 24. Algebraic surfaces whose canonical image has a pencil of rational curves of degree two, Math. Z. 209 (1992), no. 1, 67-74.

  • 25.A note on factorization of birational morphisms, Acta Math. Sinica 34, (1991), no. 6, 749-753.

  • 26. Surfaces of general type with canonical pencil, Acta Math. Sinica 33, (1990), no. 6, 769-773.

  • 27.Factorization of generalized theta functions in the reducible case. Arkiv for Matematik. 41 (2003), no. 1, 165-202.

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态